|Vaccine Effect on CD4
Jan 8, 2006
What effect would having a tetnus booster, PPD test, and flu vaccine have on someones CD4 count? The number came back at 119. The test was taken just 3 days after having the vaccines etc. If it did have an effect can you estimate how much?
| Response from Dr. Young
Thanks for your post.
There's a modest effect (sometimes difficult to predict, up or down) on the CD4 count. In your case, having a CD4 count of ~120 means that you' ve got a lot of immune system problems, irrespective of the vaccinations.
I trust that you'll be talking to you doctor about HIV medications.
Good luck, be well. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Flu Symptoms An Acute Symptom Of HIV?
- Is Anal Warts A Symptom Of Acute HIV Infection?
- Is Dizziness A Symptom Of Acute HIV Infection?
- Is Itchy Scrotum A Sign Of AIDS?
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Headache After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.